CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Penicillamine-induced elastosis of the mucosal lip.

Long-term penicillamine therapy has been associated with alterations in dermal elastic tissue. Well-described associated dermatoses include pseudo-pseudoxanthoma elasticum, acquired cutis laxa, elastosis perforans serpiginosa, and anetoderma. Histologically, "lumpy-bumpy" or "bramble-bush" morphologic changes of elastic fibers in the dermis are characteristic. Previous reports of these findings in normal-appearing skin and internal organs suggest a systemic elastolytic process. Here we report an unusual case of penicillamine-induced elastosis affecting the mucosa of the lip with characteristic histologic features.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app